Dimension of families of space curves
Compositio Mathematica, Tome 90 (1994) no. 1, p. 53-57
@article{CM_1994__90_1_53_0,
     author = {Chang, M. C. and Ran, Ziv},
     title = {Dimension of families of space curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {1},
     year = {1994},
     pages = {53-57},
     zbl = {0803.14011},
     mrnumber = {1266494},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_1_53_0}
}
Chang, M. C.; Ran, Z. Dimension of families of space curves. Compositio Mathematica, Tome 90 (1994) no. 1, pp. 53-57. http://www.numdam.org/item/CM_1994__90_1_53_0/

[CR] Chang, M.C. and Ran, Z., Closed families of smooth space curves, Duke Math. J. 52 (1985) 707-713. | MR 808099 | Zbl 0592.14023

[D] Diaz, S., A bound on the dimension of complete subvarieties of Mg. Ibid 51 (1984) 405-408. | MR 747872 | Zbl 0581.14017

[H] Harris, J., Families of smooth curves, Ibid. 51 (1984) 409-419. | MR 747873 | Zbl 0548.14009

[M] Mumford, D., Towards an enumerative geometry of the moduli space of curves. In: Arithmetic and Geometry, Vol. II. Boston: Birkhauser 1983. | MR 717614 | Zbl 0554.14008

[S] Schneider, M., Embedding obstructions and vanishing theorems. J. Algebraic Geometry 1 (1992).